Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 74, NWS Tallahassee, FL

January 22, 2017Clay County, Early County, Georgia; 4 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 22, 2017, 1:59 PM EST for Clay County, Early County, Georgia; 4 counties in Alabama. It was in force for 46 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 1:59 PM EST (18:59 UTC)
Expired
Jan 22, 2017, 2:45 PM EST
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Clay County, GA, Early County, GA

The radar

The Ft Rucker radar (KEOX), 39 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 2:00 PM ESTTSTM WND DMG1 Sw Grandberry Crossro, ALPOSSIBLE TORNADO- MULTIPLE STRUCTURES DAMAGED OR DESTROYED INCLUDING A MOBILE HOME AND A BARN.
Jan 22, 2:00 PM ESTTORNADO 11 Sw Grandberry Crossro, ALMULTIPLE STRUCTURES DAMAGED INCLUDING A MOBILE HOME AND A BARN. RATED AS AN EF1 TORNADO AFTER STORM SURVEY
Jan 22, 2:00 PM ESTTORNADO1 Sw Grandberry Crossro, ALMULTIPLE STRUCTURES DAMAGED OR DESTROYED INCLUDING A MOBILE HOME AND A BARN.
Jan 22, 2:18 PM ESTTSTM WND DMGPansey, ALWIDESPREAD TREES DOWN AND POWER LINES DOWN.
Jan 22, 2:24 PM ESTTSTM WND DMG4 Se Walter F. George L, GAWIDESPREAD TREE DAMAGE THROUGHOUT COUNTY, HEAVIEST NEAR FT. GAINES AREA.
Jan 22, 2:25 PM ESTTSTM WND DMGHaleburg, ALPOWER LINES DOWN NEAR HALEBURG
Jan 22, 2:39 PM ESTTORNADO 22 Ne Harrisons Mill, GATORNADO TOUCHED DOWN IN CLAY COUNTY AND MOVED INTO FAR NORTHWEST CALHOUN COUNTY AND THEN RANDOLPH COUNTY. RATED EF2 WITH DAMAGE TO STRUCTURES AND TREES.
Jan 22, 2:39 PM ESTTORNADO2 Ne Harrisons Mill, GADUAL-POL TDS OBSERVED WITH DAMAGE TO BE SURVEYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 12:47 PM ESTTornado Watch PDSSPC7 hr
Jan 22, 9:06 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
2.9
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS52 KTAE 221859
SVRTAE
ALC045-061-067-069-GAC061-099-221945-
/O.NEW.KTAE.SV.W.0074.170122T1859Z-170122T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
159 PM EST SUN JAN 22 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Henry County in southeastern Alabama...
  Houston County in southeastern Alabama...
  Southeastern Dale County in southeastern Alabama...
  Eastern Geneva County in southeastern Alabama...
  Southeastern Clay County in southwestern Georgia...
  Western Early County in southwestern Georgia...

* Until 245 PM EST/145 PM CST/

* At 159 PM EST/1259 PM CST/, severe thunderstorms were located along
  a line extending from 7 miles south of Abbeville to near Hartford,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Abbeville, Cottonwood, Fort Gaines, Blakely, Headland, Dothan,
  Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb, Cowarts,
  Newton, Webb, Columbia, Pinckard, Malvern, Rehobeth and Grimes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3107 8501 3107 8503 3101 8503 3100 8577
      3155 8546 3162 8485 3162 8484
TIME...MOT...LOC 1859Z 237DEG 53KT 3146 8526 3110 8565 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

38-GODSEY
1 follow-up statement
522 
WWUS52 KTAE 221932
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
232 PM EST SUN JAN 22 2017

ALC045-061-221942-
/O.CAN.KTAE.SV.W.0074.000000T0000Z-170122T1945Z/
Dale AL-Geneva AL-
232 PM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE AND EASTERN
GENEVA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3107 8501 3107 8503 3101 8503 3101 8549
      3157 8527 3162 8485 3162 8484
TIME...MOT...LOC 1932Z 226DEG 57KT 3154 8518 3105 8512 

$$

ALC067-069-GAC061-099-221945-
/O.CON.KTAE.SV.W.0074.000000T0000Z-170122T1945Z/
Henry AL-Houston AL-Clay GA-Early GA-
232 PM EST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM
EST/145 PM CST/ FOR SOUTHERN HENRY...HOUSTON...SOUTHEASTERN CLAY AND
WESTERN EARLY COUNTIES...

At 232 PM EST/132 PM CST/, severe thunderstorms were located along a
line extending from near Abbeville to 10 miles east of Cottonwood,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Blakely, Headland, Dothan,
Kinsey, Ashford, Cowarts, Webb, Columbia, Rehobeth, Avon, Newville,
Madrid, Gordon, Bellville, Haleburg, Bluffton and Memphis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3107 8501 3107 8503 3101 8503 3101 8549
      3157 8527 3162 8485 3162 8484
TIME...MOT...LOC 1932Z 226DEG 57KT 3154 8518 3105 8512 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 12:43 PM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Jan 22, 12:43 PM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1243 PM EST Sun Jan 22 2017

.AVIATION [Through 18Z Monday]...

All area terminals have a threat for severe storms today with IFR
conditions and wind gusts to 50 knots. The convection will end
from west to east this evening with periods of MVFR ceilings
possibly rotating into the region from the north later tonight.
Non-convective wind gusts to 30 kt will be common this evening
and again Monday morning.

&&

.PREV DISCUSSION [621 AM EST]...

.NEAR TERM [Through Today]...

A brief lull in the showers and thunderstorms is expected in the
predawn hours as the current MCS shifts northeastward. Attention
turns back west towards the upper trough which will move across
the ARKLATEX into MS/AL by late today. This will induce surface
cyclogenesis across southern MS with a surface low deepening
rapidly and moving northeast. Large scale ascent will increase
with showers and storms increasing in coverage and intensity this
morning in the warm sector and also along the westward moving cold
front progged to enter western fL panhandle and SE AL by midday.
All modes of severe weather is possible until the cold front moves
through. SPC has at least an enhanced risk of severe weather
across all Tri-State counties today with a MODERATE RISK for
severe weather across SW GA and FL Big Bend counties. Again, all
modes of severe weather is possible including a strong tornado or
two.

Severe threat will decrease from west to east later this
afternoon as the cold front moves through and mid level dry air
advects in.

The surface wind field strengthens today as the aforementioned
surface low pressure deepens. Although models differ on placement
on stronger winds today, most agree that wind advisory criteria
will be met across portions of the Tri-State region this
afternoon. Therefore, have issued a wind advisory for this
afternoon.

.SHORT TERM [Tonight Through Tuesday]...

Wrap around moisture from the upper trough itself will keep slight
chances of rainfall in the forecast through Monday morning.
Nothing severe, just light showers as this feature moves away from
the area. Monday afternoon through Tuesday are dry with high
pressure building in. Highs in the 60s with lows in the 40s to
lower 50s.

.LONG TERM [Tuesday Night Through Sunday]...

Tranquil weather is anticipated through Wednesday at which time
another cold front will swing through Wednesday night and
Thursday. Colder air will accompany this system with highs Friday
and into the weekend in the 50s with lows in the 30s and
approaching freezing across SE AL and SW GA.

.MARINE...

A gale warning has been hoisted for all coastal water zones
beginning this afternoon through midday monday. Conditions will
continue to deteriorate as winds increase in response to
developing low pressure across the southeast united states.
Conditions appear to improve beginning Tuesday.

.FIRE WEATHER...

Other than high dispersions later this afternoon, no fire weather
concerns.

.HYDROLOGY...

Another round of precipitation is expected today. 1-2 inches of
rainfall is possible with locally higher amounts before rainfall
generally ends this evening. Where areas received heavy rainfall
last night, rivers are responding with the Choctawhatchee River at
Newton forecasted to reach flood stage today. Other area rivers
will need to be watched today and tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   52  65  42  67  46 /  30  10   0   0   0
Panama City   56  63  47  63  55 /  30  10   0   0   0
Dothan        50  61  41  65  48 /  30  10   0   0   0
Albany        51  63  41  65  45 /  30  20   0   0   0
Valdosta      51  64  42  65  45 /  30  10   0   0   0
Cross City    55  65  43  66  46 /  50  10   0   0   0
Apalachicola  56  65  47  64  54 /  40  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late Monday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 1 AM EST /midnight CST/ Tuesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 6 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 5 PM CST this afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

     Gale Warning until 1 PM EST Monday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River Fl out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach out 20 NM-Coastal waters from Apalachicola to Destin
     FL out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Wool
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Local storm report, Jan 22, 9:40 AM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TORNADO          1 NW BARNEY             31.02N 83.53W
01/22/2017                   BROOKS             GA   911 CALL CENTER

            *** 2 FATAL *** DAMAGE REPORTED IN BROOKS COUNTY WITH
            DUAL-POL TDS. FATALITIES OCCURRED WHEN A HOUSE WAS
            DISPLACED ONTO HIGHWAY 122.

0345 AM     TORNADO          4 SE ADEL               31.09N 83.38W
01/22/2017                   COOK               GA   EMERGENCY MNGR

            *** 7 FATAL *** EMS RELAYED REPORT FROM EMERGENCY MANAGER
            THAT THESE FATALTITIES HAD OCCURRED WITH ONE PERSON STILL
            MISSING.

0350 AM     TORNADO          2 NW NEW LOIS           31.11N 83.29W
01/22/2017                   BERRIEN            GA   LAW ENFORCEMENT

            *** 2 FATAL *** DAMAGE ALONG OLD LOIS ROAD. LIKELY
            CONTINUATION OF TORNADO FROM COOK COUNTY. FATALITIES
            CONFIRMED BY SHERRIF. REPORTED BY WALB-TV.

&&

WOOL
Local storm report, Jan 22, 10:23 AM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            4 W LAKE PARK           30.68N 83.26W
01/22/2017                   LOWNDES            GA   PUBLIC

            COCORAHS OBSERVED MEASURED 4 INCHES OF RAIN SINCE 6 AM
            WITH CONSIDERABLE PONDING OF WATER ON HIGHWAY 376.
            INTERSTATE 75 EXIT 5 INTERCHANGE HAS FLOODED LANES ALONG
            LAKES BLVD.

&&

WOOL
Local storm report, Jan 22, 11:07 AM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     KILLEARN LAKES          30.58N 84.22W
01/22/2017                   LEON               FL   PUBLIC

            SEVERAL LARGE TREES DOWN NEAR KILLEARN LAKES AND DEERLAKE

&&

EWESTON
Local storm report, Jan 22, 11:28 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1128 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             DE FUNIAK SPRINGS       30.72N 86.12W
01/22/2017  E1.00 INCH       WALTON             FL   PUBLIC

            PHOTO RECEIVED VIA EMAIL.

&&

WOOL
Local storm report, Jan 22, 12:09 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1209 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     1 S BLOCKER             30.57N 84.27W
01/22/2017                   LEON               FL   PUBLIC

            TREES DOWN

&&

EWESTON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:23 PM ESTTornado WarningTAEBaker, Colquitt, Miller, Mitchell27 min
Jan 21, 10:58 PM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more32 min
Jan 21, 11:28 PM ESTSevere Thunderstorm WarningTAEIrwin, Tift, Turner, Worth47 min
Jan 21, 11:44 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 2 more55 min
Jan 22, 12:07 AM ESTSpecial Weather StatementTAEBen Hill23 min
Jan 22, 12:10 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth58 min
Jan 22, 12:35 AM ESTFlash Flood WarningTAEDougherty, Lee4 hr
Jan 22, 12:59 AM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 1:04 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth18 min
Jan 22, 1:34 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more41 min
Jan 22, 2:02 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty, Lee, Mitchell, Worth28 min
Jan 22, 2:25 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Thomas65 min
Jan 22, 2:27 AM ESTTornado WarningTAEDougherty, Turner, Worth33 min
Jan 22, 2:44 AM ESTTornado WarningTAEIrwin, Tift, Turner18 min
Jan 22, 2:49 AM ESTTornado WarningTAEThomas41 min
Jan 22, 2:59 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole46 min
Jan 22, 3:10 AM ESTTornado WarningTAEBrooks, Colquitt, Cook50 min
Jan 22, 3:34 AM ESTTornado WarningTAEBerrien56 min
Jan 22, 3:39 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Jan 22, 3:44 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell, Worth46 min
Jan 22, 4:24 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth66 min
Jan 22, 5:00 AM ESTTornado WarningTAEBen Hill, Irwin30 min
Jan 22, 5:34 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady56 min
Jan 22, 6:00 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more75 min
Jan 22, 6:31 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes, Thomas74 min
Jan 22, 6:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady42 min
Jan 22, 6:47 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes58 min
Jan 22, 7:10 AM ESTTornado WarningTAELanier, Lowndes35 min
Jan 22, 7:15 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas45 min
Jan 22, 7:16 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas29 min
Jan 22, 7:36 AM ESTSevere Thunderstorm WarningTAEBrooks, Thomas39 min
Jan 22, 7:52 AM ESTTornado WarningTAEBrooks38 min
Jan 22, 7:58 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes47 min
Jan 22, 8:05 AM ESTTornado WarningTAEBrooks, Lowndes25 min
Jan 22, 8:27 AM ESTTornado WarningTAELanier, Lowndes33 min
Jan 22, 8:37 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas38 min
Jan 22, 8:44 AM ESTTornado WarningTAEGrady, Thomas31 min
Jan 22, 9:09 AM ESTTornado WarningTAEGrady, Thomas36 min
Jan 22, 9:11 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Miller, Seminole49 min
Jan 22, 9:33 AM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes57 min
Jan 22, 9:41 AM ESTRiver Flood WarningTAELee5 days
Jan 22, 9:53 AM ESTTornado WarningTAEDecatur, Grady37 min
Jan 22, 10:06 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early39 min
Jan 22, 10:38 AM ESTTornado WarningTAEDecatur, Grady, Thomas37 min
Jan 22, 10:55 AM ESTSevere Thunderstorm WarningTAELee, Worth20 min
Jan 22, 11:11 AM ESTSevere Thunderstorm WarningTAEBrooks, Cook, Lowndes31 min
Jan 22, 11:47 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas43 min
Jan 22, 12:39 PM ESTSevere Thunderstorm WarningTAEClay, Randolph, Terrell36 min
Jan 22, 2:20 PM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Jan 22, 2:35 PM ESTTornado WarningTAEDecatur8 min
Jan 22, 2:39 PM ESTTornado WarningTAEBaker, Calhoun, Early, Miller, Seminole36 min
Jan 22, 2:42 PM ESTTornado Warning Tornado observedTAECalhoun, Clay, Randolph, Terrell27 min
Jan 22, 3:08 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more52 min
Jan 22, 3:15 PM ESTTornado Warning EmergencyTAEBaker, Dougherty, Lee, Turner, Worth30 min
Jan 22, 3:26 PM ESTSevere Thunderstorm WarningTAEGrady, Thomas34 min
Jan 22, 3:40 PM ESTTornado Warning Tornado observedTAEBen Hill, Turner, Worth35 min
Jan 22, 3:42 PM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Jan 22, 3:53 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas37 min
Jan 22, 4:04 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Thomas, Tift26 min
Jan 22, 4:23 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes37 min
Jan 21, 10:18 PM ESTTornado WarningTAECoffee, Geneva15 min
Jan 21, 10:35 PM ESTFlash Flood WarningTAECoffee, Dale5 hr
Jan 21, 11:06 PM ESTSevere Thunderstorm WarningTAEDale, Henry39 min
Jan 21, 11:13 PM ESTFlash Flood WarningTAEHenry5 hr
Jan 22, 3:17 AM ESTRiver Flood WarningTAEDale57 hr
Jan 22, 9:25 AM ESTRiver Flood WarningTAEGeneva4 days
Jan 22, 10:12 AM ESTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston21 min
Jan 22, 10:57 AM ESTSevere Thunderstorm WarningTAEGeneva48 min
Jan 22, 11:28 AM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston47 min
Jan 22, 12:16 PM ESTSevere Thunderstorm WarningTAEDale, Henry, Houston29 min
Jan 22, 12:22 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva53 min
Jan 22, 1:12 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston48 min
Jan 22, 1:23 PM ESTTornado WarningTAEDale, Geneva, Houston37 min
Jan 22, 1:56 PM ESTTornado WarningTAEHenry, Houston34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.